The lattice property of uniform amarts


Schmidt, Klaus D.



URL: https://projecteuclid.org/euclid.aop/1176991516
Additional URL: https://www.jstor.org/stable/2244218
Document Type: Article
Year of publication: 1989
The title of a journal, publication series: The Annals of Probability
Volume: 17
Issue number: 1
Page range: 372-378
Place of publication: New York, NY [u.a.]
Publishing house: Institute of Mathematical Statistics
ISSN: 0091-1798 , 2168-894X
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Schmidt, Klaus D. (1989) The lattice property of uniform amarts. The Annals of Probability New York, NY [u.a.] 17 1 372-378 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item